MathSciNet Relay Station
MathSciNet bibliographic data
MR1963743 13C40 (13D02)
Cox, David; Schenck, Hal Local complete intersections in ${\Bbb P}^2$ and Koszul syzygies. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2007–2014.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement